# SDR REXA2022042000662

- Difficulty date: January 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: 331073
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR HAS CHAFING ON HANDLE RECESS NEAR SWIVEL POINT JC: 900-52-840 500 - REMOVED AND REPLACED OUTER HANGE HOUSING P/N 133107-3 IAW CRJ900 AMM 52-41-03 AND SRM 51-42-06
